We investigate the structure of -limit (resp. -limit) sets for a monotone map on a regular curve . %Let be a regular curve and let be a monotone map. We show that for any (resp. for any negative orbit of ), the -limit set (resp. -limit set ) is a minimal set. This also hold for -limit set whenever is not a periodic point. These results extend those of Naghmouchi \cite{n} %[J. Difference Equ. Appl., 23 (2017), 1485–1490] established whenever is a homeomorphism on a regular curve and those of Abdelli \cite{a} %[Chaos, Solitons Fractals, 71 (2015), 66–72] , whenever is a monotone map on a local dendrite. Further results related to the basin of attraction of an infinite minimal set are also obtained.

生成讲解博客的中文版本

生成AI智能校验的中文版本